# SDR BAGA2023112000003

- Difficulty date: November 11, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N112BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000077
- Aircraft time: 37,741 hours, 18,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND CRACK IN LH FUSELAGE AFT OF MAIN CABIN DOOR CAUSED BY AIRSTAIR CONTACT DURING GROUND HANDLING. BREEZE ENGINEERING RELEASED THE REPAIR INSTRUCTIONS ON 11/15/23. ACCOMPLISHED A PERMANENT DOUBLER REPAIR OF DENT AND CRACK LOCATED ON FWD LH FUSELAGE BETWEEN FR20 AND FR23 AND BETWEEN STGR 10 AND STGR 12 AS PROVIDED IN ETD 2023 - 190-028742 REV A ON 11/16/2023. DUE TO THE WEEKEND THIS SDR IS BEING REPORTED ON 11/20/23. THE DIFFICULTY DATE IS THE DATE OF THE DAMAGE OCCURRED.  THE REPAIR WAS NOT RECORDED IN A BREEZE EC UNTIL 11/16/23. THIS SUBMISSION ALSO CORRECTS THE CONTROL# OF THE ORIGINAL SUBMISSION OF THIS SDR.
